# SDR USAA970058

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 42,138 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - I NSPECTION VISUALLY FOUND A 3 INCH CRACK LOCATED AT RADIUS OF SUPPORT BRACKET, FOR NLG ACTUATOR SUPPORT BEAM AFT END.  FABRICATED REPAIR BRACKET AS PER SRM 51-40-03.  (M)
